# SDR UIEA2017123102451

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,606 hours, 17,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOPERATIVE ON RT SIDE OF ACFT,  AFT OF FLAPS.  FOUND CORROSION ON THE F1 OF POWER PACK, CLEANED CORROSION, OPS CHECKED OK IAW AMM 33-51-00.
